# SDR AWXA200200530

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 64,767 hours, 25,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Part number: 018300511
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EQUIPMENT - DURING INSPECTION THE R-1 DOOR SLIDE GIRT BAR ENGAGEMENT LIGHT WAS FOUND INOPERATIVE.MAINTENANCE REMOVED AND REPLACED GIRT BAR PROXIMITY SWITCHES PER MM 25-66-11. OPERATIONAL CHECK WAS NORMAL.
